# SDR DALA1033999853

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 706 LBL 50 CUSP WEB CRACKED CUT OUT DAMAGED AREA .5 X 1.5 IAW DC9 A-53-10-16-801-663A-A.  CUSP WEB REMOVED AND REPLACED ON PEMCO NON ROUTINE 2281N01606 P243.
